# SDR 2003F00408

- Difficulty date: June 28, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N981LR
- Make and model: Airbus A320-233
- Aircraft serial: 558
- System (JASC): 2900 · Hydraulic Power System
- Part: Cover
- Condition: Broken
- Location: Hyd Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXIING PROCESS OF FLIGHT, THE 'THS' CONFIGURATION WENT ALL DOWN AND THE AIRCRAFT COULDN'T DEPART FROM LAX STATION.  THE AIRCRAFT REMAINED ON GROUND FOR MAINTENANCE.  TECHNICIANS CHECKED THE 'THS' MECHANISM PER AMM 27-44-00 AND FOUND ONE OF THE PLASTIC COVERS OF THE HYDRAULIC VALVE BLOCKS BROKEN, BOTH PLASTIC COVERS WERE REPLACED AS PER AMM 27-44-00.  TEST OF THE 'THS' ACTUATOR ELECTRICAL CONTROL AND THE ELAC 1 AND 2 AND SEC 1 WAS PERFORMED PER AMM 27-96-00.  TESTS RESULTS WERE SATISFACTORY AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
